On a variational property of integral functionals and related conjectures

Volume 35 / 1996

Biagio Ricceri Banach Center Publications 35 (1996), 237-242 DOI: 10.4064/-35-1-237-242

Abstract

The aim of this paper is to give the proofs of those results that in [4] were only announced, and, at the same time, to propose some possible developments, indicating some of the most significant open problems.

Authors

  • Biagio Ricceri

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image